Communications in Mathematical Physics

Global existence of solutions of the spherically symmetric Vlasov-Einstein system with small initial data

G. Rein and A. D. Rendall

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 150, Number 3 (1992), 561-583.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104251959

Mathematical Reviews number (MathSciNet)
MR1204320

Zentralblatt MATH identifier
0774.53056

Subjects
Primary: 83C20: Classes of solutions; algebraically special solutions, metrics with symmetries
Secondary: 35Q75: PDEs in connection with relativity and gravitational theory 83C05: Einstein's equations (general structure, canonical formalism, Cauchy problems)

Citation

Rein, G.; Rendall, A. D. Global existence of solutions of the spherically symmetric Vlasov-Einstein system with small initial data. Comm. Math. Phys. 150 (1992), no. 3, 561--583. https://projecteuclid.org/euclid.cmp/1104251959


Export citation

See also

  • Erratum : G. Rein, A. D. Rendall. Erratum: ``Global existence of solutions of the spherically symmetric Vlasov-Einstein system with small initial data''. Communications in Mathematical Physics Volume 176, Number 2, (1996), pp. 475-478.